# SDR SIMA1881

- Difficulty date: July 6, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 3,821 hours, 4,174 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4101 - PACK VALVES FAILED IN CRUISE.  AIRCRAFT WOULD NOT PRESSURIZE.  CREW RETURNED TO ORD FOR MTX.  MTX RESET POWER AND NO DEFECTS NOTED.  OPS CHECKED GOOD.  (X)
